# SDR DALA2022011300263

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 NEED TO PERFORM IN FRAME 4 R/H VA 99150 REV B IN CONJUCTION WITH JOB CARD 531 6-01052-01B IN COCKPIT. (CRACK). CORRECTIVE ACTION: COMPLIED WITH DELTA CARD AMDS 5316-01052-01B. (2083832)
